# SDR DALA2019121837413

- Difficulty date: December 12, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 53,483 hours, 4,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7103, L/P 1399342) HFEC OPEN HOLE INSPECTION CARRIED OUT ON LHS UNDERWING LONGERON FITTINGS LOWER CHORD AT STA 1035 AND FOUND 01EA HOLE WITH CRACK INDICATION ON AFT SIDE AS MARKED. CORRECTIVE ACTION: WING CENTRE SECTION LHS FRONT SPAR LOWER CHORD REPAIR CARRIED OUT AS PER B777-200 SRM 57-10-10-2R REPAIR 1 FIG 202 AT STA 1035 LBL 73.93 - LBL 95.93. AND REF TO W/C 5314-01057-05A STEP 44 FOR CROSS REFERENCE.
